MathSciNet Relay Station
MathSciNet bibliographic data
MR2532777 (2010g:34036) 34B18 (34B10 34B16 47N20)
Liang, Shuqing; Mu, Lin Multiplicity of positive solutions for singular three-point boundary value problems at resonance. Nonlinear Anal. 71 (2009), no. 7-8, 2497–2505.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement